# SDR CALA2013121200905

- Difficulty date: December 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STATION 328 HAS SEVERAL SPOTS OF CORROSION FROM RBL 12 TO RBL 53 53-390-00.  R & R EXISTING REPAIR IAW ECRA 5320-01867.
